# SDR CALA2024050901417

- Difficulty date: May 2, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 71,384 hours, 25,215 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LWR SKIN - TWO CRACKS WERE FOUND AT STA 129.50 LOCATED AT 12" & 21" FORWARD FROM REAR SPAR. MARKED ON SKIN. (REF: AAR NR 100007979)
